MathSciNet Relay Station
MathSciNet bibliographic data
MR1201766 11P05 (11Y16)
Deshouillers, J.-M.; Dress, F. Numerical results for sums of five and seven biquadrates and consequences for sums of $19$ biquadrates. Math. Comp. 61 (1993), no. 203, 195–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement